Author Topic: Anxiety from Withdrawal - Almost 14 Days  (Read 302 times)

[Buddie]

Anxiety from Withdrawal - Almost 14 Days
« on: January 31, 2023, 09:59:11 pm »
Hey Guys,

During the last 13 days, I weathered the storm and got through the toughest part of the Clonazepam withdrawal. However, there seems to be lingering tightness surrounding my lungs, presumably anxiety as my body is still adjusting to the new 0.25mg dose of Clonazepam. Still getting the odd heart palpitations here and there, not as bad as before, but, the supplements I'm taking might be provoking or revving up my withdrawal symptoms. It's frustrating, these are supplements I used while on 0.5mg no problem and I worked really hard and slowly introduced them into my diet, a little bit at a time.

Supplements used during my withdrawal:

2x ATP Total Defense Multi
1x ATP D3 K2
1x ATP Synermag (Malate, Glycinate, B6 and Taurine, 50mg Elemental Magnesium from each form)
1x ATP Synerzinc (OptiZinc, Zinc Monomethionine, Zinc Glycinate, Copper, Selenium, Biotin)
1 serving Glutamed - 4g Pharmaceutical Grade L-Glutamine, 1g Pharmaceutical Grade L-Glycine
1x HMF Forte Probiotic - 8 million L. Acidophilus, 2 million L. Bifdum
1x Allimax (allicin) 180mg serving
PVL Total Reload - BCAA Sport drink mix with electrolytes, 4g Glutamine, 1g Taurine and 3g Glycine

These supplements are supplements I took well before tapering. I seem to be sensitive to more or others now that I've been going through withdrawal symptoms...

At the beginning of the withdrawal process my body was loving all the supplements, but as of late I've been noticing that when I take my probiotics my heart palpitations come back for about an hour. Same with my Synermag supplement when I take it after supper, heart palpitations for about an hour, so I went without it yesterday, took my bed time dose of Clonazepam and had the worst sleep ever with palpitations and woke up with a panic attack for the first time in a very long time. So I'm thinking the Synermag was actually trying to help with my sleep even though it gave me minor heart palpitations for an hour. I've also eliminated D3 K2 to see if that was the culprit as well, still eliminated.

I was doing ok with the supplements and the adding or introduction of more supplements slowly when I finally stabilized on 0.5mg. But after tapering to 0.25mg my nervous system is so thrown out of whack that the stuff I used to use before is now causing some issues.

I would hate to start over from scratch again by eliminating everything, but, letting the body heal by doing it's thing is more important than trying to force it to heal through supplementation. If I'm keeping anything it's going to be the Zinc and Magnesium, I need my sleep!!!!

I even thought about reinstating back to 0.5mg as per JellyBelly's suggestion and starting a slow and proper taper of 5 percent every 14 days after 6 weeks stabilized on 0.5mg again, time is still on my side and I have the option to do that still. Just weighing the pro's and con's of reinstating at the moment. H E DOUBLE HOCKEY STICKS, I've been thinking about it constantly, I honestly don't know if this will get better. These benzo's are hell.

Any advice would be welcomed.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Anxiety from Withdrawal - Almost 14 Days
« Reply #1 on: February 01, 2023, 12:52:09 am »
Withdrawal symptoms often get tougher as you get into the lowest doses.  I think your observation about how supplements that helped you before now seem to be turning on you is right on target.  We see this often - your brain and body become so sensitized, and even more so now as your system has to work even harder to try to readjust as the doses get lower. 
One of the many challenges of benzo withdrawal is that the process of healing often takes way longer than we want it to - the more we can accept this and take this time in our lives one day at a time the lighter our load will feel.  It's also important to understand that much of our healing takes place after the last benzo dose is taken.  This is a hard road to travel but you will get through it.  I encourage you to read Success Stories to help sustain your optimism.  You will keep moving forward through each day and each passing day will bring you closer to recovery.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Anxiety from Withdrawal - Almost 14 Days
« Reply #2 on: February 01, 2023, 05:20:31 pm »
Thank you for the kind words [...]. One foot in front of the other and with each day that passes one step closer to feeling normal and stabilized.

Acceptance of w/d sx seems to be the key to living our day to day lives. I went through hell to get to this point and now Iím wiser in tapering slowly thanks to this great community; thatís what Iím going to do now when Iím truly ready. My body took a big hit reducing my dose in half and I have Long COVID. Long COVID has really put me through the shitter the past 4 months but within the last month I started seeing improvement in symptoms. So, I set a goal to want to get off benzoís as I donít want to be on them long term. They helped me tremendously at the beginning, but it came at a hefty cost obviously.

Windows and waves, waxing and waning just like JellyBelly earlier told me and just like you are summarizing is to be expected. One foot in front of the other and I know how beautiful the other side is b/c Iíve been there and was Benzo free since 2014.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Anxiety from Withdrawal - Almost 14 Days
« Reply #3 on: February 02, 2023, 03:17:22 am »
Ok, hard to know if the [...] will kick into higher gear or not??

If it were me (emphasis on me) I would go back up and start from a place of stability!

That is key with a taper, in my opinion.

Everyone is unique, so itís a tough call, it does look like you may have gotten lucky, so maybe hold! 🤷‍♀️

But given your benzo history, this [...] may be tougher than the last, so stability is key.

Second, my opinion only, dump the vitamins, except Vit D (we are up here in Canada) and try adding them back in one by one if you want.

These donít impact healthy (sick, non-benzo) people, but so many people in [...] are sensitive.

Those are my two cents.

Iím a complicated case, I canít remember if I told you.

Iím long COVID, vax injured and benzo injured - so my taper is the pits.

Good luck, you got this.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Anxiety from Withdrawal - Almost 14 Days
« Reply #4 on: February 02, 2023, 07:50:35 pm »
Vitamin D3, as well as other supplements, can negatively effect sleep. I too have been having really bad palpitations and a chest tightness. I totally understand those symptoms; they are not pleasant. I hope they go away soon. You are taking a lot of supplements, but if you took them before, you may tolerate the majority of them OK.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.